Question

 After I have started taking doxycycline to protect me from developing anthrax, what side effects could I get from taking this antibiotic?

Answer Less serious side effects include diarrhea, upset stomach, nausea, sore mouth or throat, sensitivity to sunlight, vaginal yeast infection or itching of the mouth lasting more than 2 days. You shoul... Read More »
http://internationalthreatmanagement.com/Anthrax_Treatment.htm

Top Q&A For: After I have started taking doxycycline to prot...

Side a effects from taking doxycycline?

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Stop using doxycycline and call your ... Read More »
http://answers.yahoo.com/question/index?qid=20080520220340AA0gae6

What side effects could I get from taking doxycycline?

Common side effects of doxycycline include an upset stomach, vomiting, or diarrhea. If you have problems with any of these symptoms, tell your doctor. Less common side effects include dark urine, y... Read More »
http://www.enotalone.com/article/7022.html

What side effects may I notice from taking doxycycline?

Side effects that you should report to your prescriber or health care professional as soon as possible: •dark yellow or brown urine •difficulty breathing •increased sensitivity to the sun or ... Read More »
http://www.offshorepharmacy.net/drugs-doxycycline.htm

What are the side effects caused from the long term use of taking doxycycline?

i took that for a couple years and never noticed any side effects. You can always look it up on webmd.com http://www.webmd.com/drugs/drugreview-149757-Doxycycline-Skin+Cleanser+No9+Oral.aspx?drugid... Read More »
http://answers.yahoo.com/question/index?qid=20100223200602AAZ2Wgh


feedback
loading